# SDR AALA960852

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1765B
- Make and model: Doug MD-11
- Aircraft serial: 48596
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE LEFT AISLE EMEGENCY EXIT FLOOR PATH LIGHTING AT SEAT ROWS 20 THROUGH 28 INOPERATIVE.  REPLACED WIRING BETWEEN SEAT ROW 20C AND S3-1234TE.  REPAIRED CONNECTOR AT SEAT 28C, AND REPLACED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
